Ito’s lemma in infinite dimensions. (English) Zbl 0233.60051


60H05 Stochastic integrals
Full Text: DOI


[1] Cabana, E, Stochastic integration in separable Hilbert spaces, Publ. inst. de matematica y estadistica, Uruguay, IV, 49-79, (1966) · Zbl 0154.18702
[2] Curtain, R.F, Stochastic differential equations in a Hilbert space, () · Zbl 1122.93325
[3] Doob, J.L, Stochastic processes, (1953), Wiley New York · Zbl 0053.26802
[4] Falb, P.L, Infinite dimensional filtering: the Kalman-bucy filter in Hilbert space, Information and control, 11, 102-137, (1967) · Zbl 0178.18902
[5] Gikhman, I.I; Skorokhod, A.V, Introduction to the theory of random processes, (1965), Izd.-vo “Nauka” Moscow, (Russ.) · Zbl 0132.37902
[6] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag Berlin · Zbl 0148.12601
[7] Scalora, F.S, Abstract martingale convergence theorems, Pacific J. math., 11, 347-374, (1961) · Zbl 0114.07702
[8] Skorokhod, A.V, Studies in the theory of random processes, (1965), Addison-Wesley Reading, Mass · Zbl 0146.37701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.